U.S. doctors online nowAsk doctors free
CO
A 34-year-old female asked:

my husband used a 700 mlg ladicaine patch on his penis to make him last longer and now he's had a reactions to it. he had blisters and it's all red an?

1 doctor answer3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Time to heal.: Obviously not something to try again. Damaged skin has to heal now. Will take some time.keep it clean. Vaseline if needed to keep the skin from adhering to clothing. Topical hydrocortisone only for a couple of days might reduce some of the inflammation . Don't use this any longer. Watch for infection. It may be hard to know if the reaction is due to skin reaction or an infection. Go see a doctor i

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

NY
A 28-year-old male asked:

What to do for allergic reaction to antibiotic ? Finished course. Just wait.

1 doctor answer2 doctors weighed in
Dr. Kamel Sadek
Family Medicine 25 years experience
Antihistamine: A short course of antihistamines like Benadryl (diphenhydramine) will help. It is advisable to have your doctor classify the allergic reaction and document in your medical record the type of antibiotic which caused the reaction. Please, always follow directions listed on over the counter meds and better yet double check with a pharmacist.
Concord, CA
A 44-year-old male asked:

If I had a body scan today, when can I restart taking my hormone medicine?

1 doctor answer2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Depends on hormones : I think that would depend on the type of hormone you are talking about and the scan you had. If you didnt get instructions then check with your doctor first. Did you have a thyroid scan? Was it a bone scan or a density scan?
Centreville, VA
A 46-year-old female asked:

I ve had hbp ranging from 170 /110 and pulse at about 100 120 most of the time for about a week despite taking BP drugs. Ekg was negative. Thoughts?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Check with the doc: Many blood pressure medications take longer than a week to have their full effect. Check with your doctor as you may need a higher dose or another medication. Hbp is damaging over the long term most of the time and not over a few days so check with your doctor.
A 41-year-old member asked:

When a person had a seizure, does it mean he has epilepsy?

1 doctor answer1 doctor weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Not yet: A single seizure does not epilepsy make! a careful history and neurologic evaluation may determine that it was an incidental event. Recurrent seizures with specific findings on eeg, examination and MRI may lead to a diagnosis of epilepsy. Epilepsy is the clinical condition of a risk for seizures.
A 36-year-old member asked:

How can I reduce the pain associated with mouth blisters?

2 doctor answers4 doctors weighed in
Dr. Christine Fox
Dentistry 27 years experience
Mouth Blisters: Zilactin is an over the counter product that helps relieve the pain associated with mouth sores/ blisters/cold sores and apthous ulcers. If someone has any of these sores in their mouth they should stay away from citrus juices and spicy sauces, as well, to help prevent painful episodes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 13, 2015

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.